# SDR UIEA2019052204274

- Difficulty date: May 22, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 79,220 hours, 10,902 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Solenoid Valve
- Part number: 2718326
- Part serial: 1175
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHEN L FUEL CONTROL SWITCH TO CUT OFF, LT ENGINE REMAINED RUNNING FOR 15/20 SEC, THEN L ENGINE VALVE ANNUNCIATOR LIGHT ILLUMINATED. ( REMOVED FUEL SHUTOFF SOLENOID IAW AMM 73-21-20-004-001-H00. INSTALLED SERVICEABLE SOLENOID VALVE - HMU IAW AMM 73-21-20-404-007-H00.  OPS AND LEAK CHECKS GOOD.  )
